# SDR DXTA2025020702240

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000105
- Aircraft time: 1,398 hours, 840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Disconnected
- Location: Sensor
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE FROM EXTERIOR SERVICE PANEL. QRC 22A PROCEDURE 'CHECK DOORS' DID NOT RESOLVE ISSUE. CORRECTIVE ACTION: RECONNECTED SENSOR CONNECTOR. OPS CHECK GOOD. IAW CE-700 MM 52-10-05.
